Couldn't find what you looking for?

TRY OUR SEARCH!

If you have just quit Effexor cold turkey in the last few days or are thinking of going off please consider tapering. Don't make the withdrawal worse by simply going cold turkey!!!!

If you just stopped taking it cold turkey within the last 5 days , I would suggest going back on so you can ease your body and mind into the withdrawal process and start to prepare by taking supplements for additional support once you do take the final pill.

I reduced my dose every two weeks with no symptoms until that very final dose but trust me every day gets better.

You will still have withdrawal symptoms just not as severe or long lasting.

Good luck!

Loading...

It makes me feel better knowing that I am not the only one who has gone through such hell trying to get off of a drug that no one warned me about the terrible side effects of.  I have been on effexor xr (75mg), for migraine treatment - about 15 a month, for the last 5 years and within the last year I have been SLOWLY tapering myself off of it.  I dont think my doctor got it when I told him that I wanted off of this drug because of what it did to me- the brain zaps, nauseousness, decreased/lack of sex drive, weight gain headaches etc etc. 

First I started the taper from 75 mg down to the 37.5 mg dosage for quite some time.  I wish I better documented this.

After about 2 months, I was told that I needed to start counting the pellets.  At first, I did not notice a drastic difference in how I felt.  Each day I would try to take out an additional pellet.  On days where I started feeling the side effects, I would go back to the previous number (add another pellet).  I had become very frustrated with this and started removing more and more pellets every 2 days to where I was down to 4!! Wow. At this point I still had some of the side effects of withdrawal but it was tolerable.  I felt lightheaded at times and I would get headaches, but nothing over the counter pain reliever couldnt cure.  It's a bizarre feeling- these brain zaps. 

I have been effexor free for 1 week now, and I cant say that I feel 100% as I'm sure it takes some time for the drug to get out of the system, but I feel better knowing that I never have to torture my body again.  I have found that taking Omega3 vitamins does seem to help a little.

I just wish the doctors would tell patients the side effects of these drugs prior to prescribing them.  I know that if I would have known about this beforehand, I would have found another doctor.  I would rather have migraines than torture my body the way I have for the last 5+ years!

Reply

Loading...